Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Syndrome of hypokalemic metabolic alkalosis and hypomagnesemia associated with gentamicin therapy: Case reports
Autore:
Shetty, AK; Rogers, NL; Mannick, EE; Aviles, DH;
Indirizzi:
Louisiana State Univ, Hlth Sci Ctr, Med Ctr, Dept Pediat, New Orleans, LA 70112 USA Louisiana State Univ New Orleans LA USA 70112 , New Orleans, LA 70112 USA Childrens Hosp, New Orleans, LA USA Childrens Hosp New Orleans LA USAChildrens Hosp, New Orleans, LA USA
Titolo Testata:
CLINICAL PEDIATRICS
fascicolo: 9, volume: 39, anno: 2000,
pagine: 529 - 533
SICI:
0009-9228(200009)39:9<529:SOHMAA>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
PSEUDO-BARTTERS SYNDROME; AMINOGLYCOSIDE NEPHROTOXICITY; RENAL-FAILURE; POTASSIUM-DEPLETION; MUTATIONS; HYPERCALCIURIA; COTRANSPORTER;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
30
Recensione:
Indirizzi per estratti:
Indirizzo: Aviles, DH Louisiana State Univ, Hlth Sci Ctr, Med Ctr, Dept Pediat, 1542 Tulane Ave,T8-1, New Orleans, LA 70112 USA Louisiana State Univ 1542 TulaneAve,T8-1 New Orleans LA USA 70112
Citazione:
A.K. Shetty et al., "Syndrome of hypokalemic metabolic alkalosis and hypomagnesemia associated with gentamicin therapy: Case reports", CLIN PEDIAT, 39(9), 2000, pp. 529-533

Abstract

Nephrotoxicity, as evidenced by renal insufficiency is a well-known consequence of gentamicin therapy. We report two patients with gentamicin-inducedsyndrome of hypokalemic metabolic alkalosis and hypomagnesemia, Both had complete recovery of renal tubular function after cessation of antibiotic therapy. These cases emphasize the need to routinely monitor patients receiving gentamicin therapy for electrolyte abnormalities to avoid potential morbidity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/12/20 alle ore 17:38:10